Fibromyalgia pain can be debilitating. And if you or someone you love suffers from it, you know firsthand how it can disable a person both physically and mentally.
Unfortunately, the conventional treatment consists of a boatload of dangerous prescription drugs — ones for pain, along with antidepressants, muscle relaxants and sleep meds.
Drug-free solution helps free you of pain!
But there’s another option. It’s one that’s been shown to significantly alleviate symptoms, and best of all, there are no side effects!
I’m talking about one of the oldest known forms of pain relief — the ancient Chinese technique of acupuncture.
The effectiveness of acupuncture in helping ease the suffering of fibromyalgia patients has now been observed in a new study out of Spain — one that confirms the results of earlier research.
Incredible 41% improvement in fibromyalgia pain!
In the latest study, which included some 157 fibromyalgia patients, one group was given nine 20-minute acupuncture treatments a week, while another got a placebo-type treatment.
After 10 weeks, those who got the actual acupuncture reported a 41 percent improvement on pain scores and reductions in pressure pain and tender spots.
For the icing on the cake, they also reported a drop in levels of …
- AND fatigue.
And incredibly they continued to report those improvements in their condition even after a full year.
Based on those results, lead researcher Dr. Jorge Vas called individualized acupuncture “a safe and good therapeutic option” for treating fibromyalgia.
Fatigue anxiety and pain ALL improved
Vas’s conclusions were quite similar to the findings of researchers in a previous trial conducted several years ago. One that also found a significant improvement in pain relief as well as fatigue and anxiety.
Even if you’re not a fan of needles (really, who is?), don’t let that keep you from giving acupuncture a try. The needles are very fine, generally painless and only inserted a tiny bit into your body to stimulate key nerve points.
Just remember, if you’re currently taking Lyrica, or another med like it, stopping suddenly could cause a seizure. You should only discontinue it gradually and under a doctor’s supervision.
Jenny Thompson is the Director of the Health Sciences Institute and editor of the HSI e-Alert. Through HSI, she and her team uncover important health information and expose ridiculous health misinformation, most notably through the HSI e-Alert.
Visit www.hsionline.com to sign up for the free HSI e-Alert.
Latest posts by Jenny Thompson (ver todo)
- Warning: Scam artists trying to con you out of cash! - octubre 12, 2016
- Daily 10 minute ritual slashes risk of 5 deadly conditions - octubre 10, 2016
- Is it safe to eat? Figuring out food expiration dates - octubre 2, 2016